Dermatology Community
Skin itching
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Skin itching

Hi Doctor,

My skin seems very sensitive , it starts itching almost all day with routine activities. A few activities i am listing which makes it very much sensitive towards itching . its like burning of my skin.My skin is very dry and color is almost red .I have a lot of hairs on my hands and legs . the activity are:
1) any exercise
2) whenever energy is emitted to my body
3) my body got rubbed with anything else (either it air , water )
4) 2 minutes in  swimming pool or in bath tub
4) i can't wear half pents or sleeveless tops as whenever i come in touch with atmosphere it starts itching.
5) whenever my body touch another body , either its me or my wife.( i feel like my body is burning)
6) hot water
7) spicy food
8) hot whether

I am not able to live a normal life , took a no of tests also , but seems no symptoms of allergy. I am having this allergy from last 10 years almost.Please help me , i want to be normal .

Thanks a lot ,
Kbs
Related Discussions
6 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
It can be due to dermatographism. Dermatographism can be caused by stress, tight or abrasive clothing, watches, glasses, energetic kissing, heat, cold, or anything that causes stress to the skin. In many cases it is merely a minor annoyance, but in some rare cases symptoms are severe enough to impact a patient's life.

It can be treated by antihistamines or cromoglicate and sometimes steroids, as they prevent the histamine from causing the reaction. As the underlying cause of dermographism is not known, it can last for many years without relief.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Avatar_m_tn
Thanks Dr. for the reply and suggestion. i may explain more on my allergy. IT started around 15 years back . In start days i have itching on my legs belows knees only . I took some medician from doctor and some lotion also (didnot remember now) and after sometime start feel fine , but it was just a week relief and started again. then it start increasing in all body and also the sources got increased. In start it was just water then it increased to air , pressure (like if someone hit me) then heat (now a days even when i touch my legs with my legs only , i feel itchy) . my skin have red dots all over .I got treatment from a no of  dermatologist in india including apollo - delhi , fortis - noida .But noone is able to understand it properly asks for some tests , and nothing came in tests also. I stopped eating spices (chilly, all indian masalas) to avaod this .But your reply bring a hope for me and i check on internet for "dermatographism" and seems like that but may be at very high stage. I am suffering from last 15 years from this .I want to know if this can be treated and i can also wear shorts again in my life. I can send you some pics of skin and even if you will say for some test result (i will surely meet you personally when will be in india , currently i am in US) Thanks a Lot Doctor !!!!
Blank
Avatar_m_tn
I am not able to write on my skin , my skin start itching even someone slap me.i got red dots on my skin and a lot of itching and may last for hours . It is mainly on legs but lesser on hands and back. above neck all is normal. my skin is very dry having dandruff all over body , a lot of hairs on legs and hands .
Blank
563773_tn?1374250139
Hello,
Unfortunately there is no cure for dermatographism but symptoms can be treated by antihistamines which prevents the histamine from causing the reaction and these may need to be given as a combination of H1 antagonists, or possibly with an H2-receptor antagonist such as cimetidine.

I hope it helps. Take care and regards.
Blank
Avatar_m_tn
Hi Doc, This can't be cured but symptons can be treated ... i didn't get it actually.Also i want to know if there is side effects of these tablets as i took some in pasts , i feel like my brain stopped working . Is this illness got any age or can be cured by itself with time as i am waiting from last 15 years but it is going on increasing only.
Blank
Avatar_m_tn
Also , i checked the H1 and H2 receptor on net , i am having gastric problem also , i feel my stomac like burning from inside after any spicy food. if it is not possible to sure it , i want to have cure from itching , i donot care if i have red dots on my body or anything .
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493